On a continuous analogue of a Christoffel formula from the theory of orthogonal polynomials
Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 970-973
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_5_a5,
author = {M. G. Krein},
title = {On a continuous analogue of a {Christoffel} formula from the theory of orthogonal polynomials},
journal = {Doklady Akademii Nauk},
pages = {970--973},
year = {1957},
volume = {113},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a5/}
}
M. G. Krein. On a continuous analogue of a Christoffel formula from the theory of orthogonal polynomials. Doklady Akademii Nauk, Tome 113 (1957) no. 5, pp. 970-973. http://geodesic.mathdoc.fr/item/DAN_1957_113_5_a5/